MAUDE Adverse Event Report: BTG FARNHAM RADIOPAQUE EMBOLIC BEAD 70-150 MIC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BTG FARNHAM RADIOPAQUE EMBOLIC BEAD 70-150 MIC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number RO2L001
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that contaminate was found in the vial.Contaminate was found in the vial prior to loading the radiopaque embolic bead 70-150 mic with chemotherapy agent.The vial/beads were not used in a procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device analysis was performed.Returned product consisted of a lc bead shelf box and vial.The shelf box was opened prior to receipt.The vial was examined under a microscope and was unable to confirm the reported event of foreign matter in the vial.

Brand Name
RADIOPAQUE EMBOLIC BEAD 70-150 MIC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BTG FARNHAM
two scimed place
farnham, surry MN GU9 8 QL
UK  GU9 8QL
Manufacturer (Section G)
BIOCOMPATIBLES UK
chapman house
surrey GU98Q L
UK   GU98QL
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12746583
Report Number2134265-2021-13729
Device Sequence Number4470943
Product Code KRD
UDI-Device Identifier05060116921151
UDI-Public05060116921151
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K152157
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberRO2L001
Device Catalogue NumberRO2L001
Device Lot Number7004154-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown